ITP OpenIR  > 理论物理所科研产出  > SCI期刊论文
Liu, QH; Wang, X; Qi, WH; Fu, LP; Hu, B; Liu, QH , Hunan Univ, Dept Appl Phys, Changsha 410082, Peoples R China.
The Fejer average and the mean value of a quantity in a quasiclassical wave packet (vol 43, pg 170, 2002)
Source PublicationJOURNAL OF MATHEMATICAL PHYSICS
2002
ISSN0022-2488
Volume43Issue:6Pages:3411-3411
Subject AreaPhysics
Indexed BySCI
Citation statistics
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/13513
Collection理论物理所科研产出_SCI期刊论文
Corresponding AuthorLiu, QH , Hunan Univ, Dept Appl Phys, Changsha 410082, Peoples R China.
Recommended Citation
GB/T 7714
Liu, QH,Wang, X,Qi, WH,et al. The Fejer average and the mean value of a quantity in a quasiclassical wave packet (vol 43, pg 170, 2002)[J]. JOURNAL OF MATHEMATICAL PHYSICS,2002,43(6):3411-3411.
APA Liu, QH,Wang, X,Qi, WH,Fu, LP,Hu, B,&Liu, QH , Hunan Univ, Dept Appl Phys, Changsha 410082, Peoples R China..(2002).The Fejer average and the mean value of a quantity in a quasiclassical wave packet (vol 43, pg 170, 2002).JOURNAL OF MATHEMATICAL PHYSICS,43(6),3411-3411.
MLA Liu, QH,et al."The Fejer average and the mean value of a quantity in a quasiclassical wave packet (vol 43, pg 170, 2002)".JOURNAL OF MATHEMATICAL PHYSICS 43.6(2002):3411-3411.
Files in This Item:
File Name/Size DocType Version Access License
Erratum “The Fejér a(388KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, QH]'s Articles
[Wang, X]'s Articles
[Qi, WH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, QH]'s Articles
[Wang, X]'s Articles
[Qi, WH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, QH]'s Articles
[Wang, X]'s Articles
[Qi, WH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.